# SDR SIMA2012032003

- Difficulty date: January 29, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 23,946 hours, 17,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH69033229951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND FRAME FS 661.00 CORRODED BETWEEN STRINGERS 26 LEFT AND 26 RIGHT.  THE AIRCRAFT WAS REMOVED FROOM SERVICE.  REPAIRED FRAME FS661.00 IAW ECN CR-53MR-264 R1 01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
